Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Espacio Hölder")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 83

  • Page / 4
Export

Selection :

  • and

On the distributional Jacobian of maps from SN into SN in fractional Sobolev and Hölder spacesBREZIS, HaÏm; NGUYEN, Hoai-Minh.Annals of mathematics. 2011, Vol 173, Num 2, pp 1141-1183, issn 0003-486X, 43 p.Article

Functions of perturbed tuples of self-adjoint operatorsNAZAROV, Fedor; PELLER, Vladimir.Comptes rendus. Mathématique. 2012, Vol 350, Num 7-8, pp 349-354, issn 1631-073X, 6 p.Article

A note on the notion of geometric rough pathsFRIZ, Peter; VICTOIR, Nicolas.Probability theory and related fields. 2006, Vol 136, Num 3, pp 395-416, issn 0178-8051, 22 p.Article

2-widths of the Hölder unit ballsMARTINS, Rosa Amélia; QUEIRO, Joao Filipe.Linear algebra and its applications. 2003, Vol 361, pp 245-255, issn 0024-3795, 11 p.Conference Paper

Extending Lipschitz and Hölder maps between metric spacesOHTA, Shin-Ichi.Positivity (Dordrecht). 2009, Vol 13, Num 2, pp 407-425, issn 1385-1292, 19 p.Article

Uniformly continuous superposition operators in the Banach space of Hölder functionsMATKOWSKI, Janusz.Journal of mathematical analysis and applications. 2009, Vol 359, Num 1, pp 56-61, issn 0022-247X, 6 p.Article

Some exact equivalents for the Brownian motion in Hölder normBALDI, P; ROYNETTE, B.Probability theory and related fields. 1992, Vol 93, Num 4, pp 457-484, issn 0178-8051Article

Solutions entières d'équations hessiennes dans ℝn = Entire solutions of Hessian equations in ℝnHOSSEIN, Mouhamad.Comptes rendus. Mathématique. 2009, Vol 347, Num 17-18, pp 1047-1050, issn 1631-073X, 4 p.Article

Oscillating singularities in Besov spacesMELOT, C.Journal de mathématiques pures et appliquées. 2004, Vol 83, Num 3, pp 367-416, issn 0021-7824, 50 p.Article

Addendum to extremal discs and the regularity of CR mappings in higher codimensionTUMANOV, A.American journal of mathematics (Print). 2004, Vol 126, Num 3, pp 687-692, issn 0002-9327, 6 p.Article

Smooth interpolation, Hölder continuity, and the Takagi-Van der Waerden functionBROWN, Jack B; KOZLOWSKI, George.The American mathematical monthly. 2003, Vol 110, Num 2, pp 142-147, issn 0002-9890, 6 p.Article

Spherical potentials of complex order in generalized holder spaces with weightVAKULOV, B. G; KARAPETYANTS, N. K; SHANKISHVILI, L. D et al.Doklady. Mathematics. 2002, Vol 65, Num 1, pp 35-38, issn 1064-5624Article

Tests minimax non-paramétriques : hypothèse nulle composite et constantes exactes = Minimax nonparametric hypotheses testing : composite null hypothesis and exact separation constantsPouet, Christophe; Tsybakov, Alexandre.2000, 94 p.Thesis

Flow of diffeomorphisms for SDEs with unbounded Hölder continuous driftFLANDOLI, F; GUBINELLI, M; PRIOLA, E et al.Bulletin des sciences mathématiques (Paris. 1885). 2010, Vol 134, Num 4, pp 405-422, issn 0007-4497, 18 p.Article

A NOTE ON THE CONE RESTRICTION CONJECTURE IN THE CYLINDRICALLY SYMMETRIC CASESHUANGLIN SHAO; SMITH, Hart F.Proceedings of the American Mathematical Society. 2009, Vol 137, Num 1, pp 135-143, issn 0002-9939, 9 p.Article

LINEARLY APPROXIMATABLE FUNCTIONSDE PAUW, Thierry; KOELLER, Amos; TORO, Tatiana et al.Proceedings of the American Mathematical Society. 2009, Vol 137, Num 4, pp 1347-1356, issn 0002-9939, 10 p.Article

Positive solutions of the generalized Emden-Fowler equation in Holder spacesCHAPAROVA, Julia; KUTEV, Nikolai.Journal of mathematical analysis and applications. 2009, Vol 352, Num 1, pp 65-76, issn 0022-247X, 12 p.Article

BOUNDED H-CALCULUS FOR PSEUDODIFFERENTIAL OPERATORS AND APPLICATIONS TO THE DIRICHLET-NEUMANN OPERATORESCHER, J; SEILER, J.Transactions of the American Mathematical Society. 2008, Vol 360, Num 8, pp 3945-3973, issn 0002-9947, 29 p.Article

Space-time regularity of solutions of the parabolic stochastic cauchy problemDETTWEILER, Johanna; WEIS, Lutz; VAN NEERVEN, Jan et al.Stochastic analysis and applications. 2006, Vol 24, Num 4, pp 843-869, issn 0736-2994, 27 p.Article

Removability of singularities of harmonic maps into pseudo-Riemannian manifoldsHELEIN, Frédéric.Annales de la faculté des sciences de Toulouse. 2004, Vol 13, Num 1, pp 45-71, issn 0240-2963, 27 p.Article

On the flow map for 2D Euler equations with unbounded vorticityKELLIHER, James P.Nonlinearity (Bristol. Print). 2011, Vol 24, Num 9, pp 2599-2637, issn 0951-7715, 39 p.Article

Holder continuity of solutions of supercritical dissipative hydrodynamic transport equationsCONSTANTIN, Peter; JIAHONG WU.Annales de l'Institut Henri Poincaré. Analyse non linéaire. 2009, Vol 26, Num 1, pp 159-180, issn 0294-1449, 22 p.Article

Étude unifiée de problèmes elliptiques dans le cadre höldérien = Unified study of elliptic problems in hölder spacesFAVINI, Angelo; LABBAS, Rabah; MAINGOT, Stéphane et al.Comptes rendus. Mathématique. 2005, Vol 341, Num 8, pp 485-490, issn 1631-073X, 6 p.Article

Identification of coding and non-coding sequences using local Hölder exponent formalismKULKARNI, Onkar C; VIGNESHWAR, R; JAYARAMAN, Valadi K et al.Bioinformatics (Oxford. Print). 2005, Vol 21, Num 20, pp 3818-3823, issn 1367-4803, 6 p.Article

Multifractal functions: Recent advances and open problemsJAFFARD, Stéphane.Bulletin de la Société Royale des Sciences de Liège. 2004, Vol 73, Num 2-3, pp 129-153, issn 0037-9565, 25 p.Conference Paper

  • Page / 4